Square roots of elements with an unbounded spectrum

Dina Štěrbová

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1984)

  • Volume: 23, Issue: 1, page 103-106
  • ISSN: 0231-9721

How to cite

top

Štěrbová, Dina. "Square roots of elements with an unbounded spectrum." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 23.1 (1984): 103-106. <http://eudml.org/doc/23420>.

@article{Štěrbová1984,
author = {Štěrbová, Dina},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {complete locally multiplicatively convex algebra; projective limits of Banach algebras; square root of elements with positive spectrum; involution algebras},
language = {eng},
number = {1},
pages = {103-106},
publisher = {Palacký University Olomouc},
title = {Square roots of elements with an unbounded spectrum},
url = {http://eudml.org/doc/23420},
volume = {23},
year = {1984},
}

TY - JOUR
AU - Štěrbová, Dina
TI - Square roots of elements with an unbounded spectrum
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1984
PB - Palacký University Olomouc
VL - 23
IS - 1
SP - 103
EP - 106
LA - eng
KW - complete locally multiplicatively convex algebra; projective limits of Banach algebras; square root of elements with positive spectrum; involution algebras
UR - http://eudml.org/doc/23420
ER -

References

top
  1. Bonsall F., Duncan J., Complete Normed Algebras, Springer-Verlag 1973. (1973) Zbl0271.46039MR0423029
  2. Ford J. W. M., A square root lemma for Banach star algebras, J. Lond. Math. Soc. 42, p. 521-522(1967). (1967) Zbl0145.38702MR0215107
  3. Michael E. А., Locally Multiplicatively-convex Topological Algebras, Memoiгs of АMS nb. 11 (1952). (1952) Zbl0047.35502MR0051444
  4. Najmark M. А., Normirovannyje koľca, Moskva 1968. (1968) 
  5. Pták V., Banach Algebras with involution, Manuscripta math. 6, p. 245 - 290 (1972), Springeг-Verlag. (1972) Zbl0304.46036MR0296705
  6. Pták V., On the spectral radius in Banach algebras with involution, Bull. Lond. Math. Soc. 2, p. 327-334 (1970). (1970) Zbl0209.44403MR0275175
  7. Štěrbová D., Square roots and quasi-square roots in locally multiplicatively-convex algebras, АUPO, p. 103-110 (1980). (1980) Zbl0471.46029MR0630373
  8. Želazko W., Selected Topics in Topological Algebras, Lecture Notes Series N. 31. (1971), Aarhus University. (1971) Zbl0221.46041MR0448080

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.